Global solutions of the Cauchy problem for the (classical) coupled Maxwell-Dirac and other nonlinear Dirac equations in one space dimension
Proc. Amer. Math. Soc. 69 (1978), 289-296
Primary 35F20; Secondary 35Q99
Full-text PDF Free Access
Similar Articles |
Abstract: The existence of global solutions is proved for the Maxwell-Dirac equations, for the Thirring model (Dirac equation with vector self-interaction), for the Klein-Gordon-Dirac equations and for two Dirac equations coupled through a vector-vector interaction (Federbusch model) in one space dimension. The proof is based on charge conservation, and depends on an ``a priori'' estimate of for the Dirac field. This estimate is obtained only on the basis of algebraical properties of the nonlinear term, and allows us to simplify the proofs of global existence. We obtain it by computing , with being the continuity equation which expresses charge conservation. We also prove global existence for the Thirring and Federbusch models coupled in standard form with the electromagnetic field.
Segal, Non-linear semi-groups, Ann. of Math. (2)
78 (1963), 339–364. MR 0152908
M. Chadam, Global solutions of the Cauchy problem for the
(classical) coupled Maxwell-Dirac equations in one space dimension, J.
Functional Analysis 13 (1973), 173–184. MR 0368640
R. T. Glassey, On one dimensional coupled equations, Alexander von Humboldt Institute, D8 Munchen 2, Thereseintra 39 (preprint).
Salusti and A.
Tesei, On a semi-group approach to quantum field equations,
Nuovo Cimento A (11) 2 (1971), 122–138 (English,
with Italian and Russian summaries). MR 0275807
- I. E. Segal, Nonlinear semigroups, Ann. of Math. (2) 78 (1963), 339-364. MR 0152908 (27:2879)
- J. M. Chadam, The Cauchy problem for the (classical) coupled Maxwell-Dirac equations in one space dimension, J. Functional Analysis 13 (1973), 173-184. MR 0368640 (51:4881)
- R. T. Glassey, On one dimensional coupled equations, Alexander von Humboldt Institute, D8 Munchen 2, Thereseintra 39 (preprint).
- E. Salusti and A. Tesei, On a semigroup approach to quantum field equations, Nuovo Cimento A2 (1971), 122-138. MR 0275807 (43:1560)
Retrieve articles in Proceedings of the American Mathematical Society
Retrieve articles in all journals
conservation law of charge,
© Copyright 1978 American Mathematical Society